Project GEOBROWN

funded by the ERC Advanced Grant 740943

Home

Members

Publications

Events


Publications supported by the project.

  1. Jérémie Bettinelli, Nicolas Curien, Luis Fredes and Avelio Sepulveda, Nonbijective scaling limit of maps via restriction (to appear)

  2. Jakob Björnberg, Nicolas Curien, Sigurdur Örn Stefànsson Stable shredded spheres and causal random maps with large faces (to appear)

  3. Jérémie Bouttier and Ariane Carrance, Enumeration of planar constellations with an alternating boundary (Elecron. J. Combinatorics 28 (2021), Paper No 3.21, 21pp)

  4. Thomas Budzinski, Supercritical causal maps: geodesics and simple random walk (Electronic Journal of Probability 24 (2019), paper no.86, 43pp.)

  5. Thomas Budzinski and Baptiste Louf. Local limits of uniform triangulations in high genus (Inventiones Mathematicae 223 (2021), 1-47)

  6. Thomas Budzinski, Nicolas Curien and Bram Petri, Universality for random surfaces in unconstrained genus (Electronic Journal of Combinatorics 26 (2019), P4.2)

  7. Thomas Budzinski, Nicolas Curien and Bram Petri, On the minimal diameter of closed hyperbolic surfaces (Duke Math. J. 170 (2021), 365-377)

  8. Ariane Carrance, Convergence of Eulerian triangulations (Electron. J. Probab. 26 (2021), Paper No.18, 48pp.)

  9. Nicolas Curien, Tom Hutchcroft and Asaf Nachmias, Geometric and spectral properties of causal maps (Journal European Mathematical Society 22 (2020), 3997-4024)

  10. Nicolas Curien, Igor Kortchemski, and Cyril Marzouk, The mesoscopic geometry of sparse random maps (to appear)

  11. Nicolas Curien and Cyril Marzouk, How fast planar maps get swallowed by a peeling process (Electronic Communications in Probability 23 (2018), paper no.18, 11pp.)

  12. Nicolas Curien and Cyril Marzouk, Infinite stable Boltzmann planar maps are subdiffusive (Probability and Mathematical Physics 2 (2021), 1-26)

  13. Nicolas Curien and Cyril Marzouk, Markovian explorations of random planar maps are roundish (Bull. Soc. Math. France 148 (2020), 709-732)

  14. Nicolas Curien and Laurent Ménard, The skeleton of the UIPT, seen from infinity (Annales Henri Lebesgue 1 (2018), 87-125)

  15. Nicolas Curien and Loïc Richier, Duality of random planar maps via percolation (Ann. Inst. Fourier 70 (2020), 2425-2471)

  16. Luis Fredes and Jean-François Marckert, Aldous-Broder theorem: extension to the non reversible case and new combinatorial proof (to appear)

  17. Luis Fredes and Jean-François Marckert, Models of random subtrees of a graph (to appear)

  18. Jean-François Le Gall, Brownian geometry (Japan. J. Math. 14 (2019), 135-174)

  19. Jean-François Le Gall, Brownian disks and the Brownian snake (Ann. Inst. Henri Poincaré Probab. Stat. 55 (2019), 237-313)

  20. Jean-François Le Gall, The Brownian disk viewed from a boundary point (Ann. Inst. Henri Poincaré Probab. Stat. 58(2022), 1091-1119)

  21. Jean-François Le Gall, Geodesic stars in random geometry (Ann. Probab. 50 (2022), 1013-1058)

  22. Jean-François Le Gall, The volume measure of the Brownian sphere is a Hausdorff measure (to appear)

  23. Jean-François Le Gall and Thomas Lehéricy, Separating cycles and isoperimetric inequalities in the uniform infinite planar quadrangulation (Ann. Probab. 47 (2019), 1498-1540)

  24. Jean-François Le Gall and Armand Riera, Growth-fragmentation processes in Brownian motion indexed by the Brownian tree (Ann. Probab. 48 (2020), 1742-1784)

  25. Jean-François Le Gall and Armand Riera, Some explicit distributions for Brownian motion indexed by the Brownian tree (Markov Process. Related Fields 26 (2020), 659-686)

  26. Jean-François Le Gall and Armand Riera, Spine representations for non-compact models of random geometry (Probability Theory and Related Fields 181 (2021), 571-645)

  27. Sébastien Martineau, On coprime percolation, the visibility graphon, and the local limit of the gcd profile (Electronic Communications in Probability 27 (2022), Paper no.8, 14pp.)

  28. Sébastien Martineau and Franco Severo, Strict monotonicity of percolation thresholds under covering maps (Ann. Probab., 47 (2019), 4116-4136)

  29. Armand Riera, Isoperimetric inequalities in the Brownian plane (Ann. Probab., to appear)